| Model Number |
15 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and confirmed the reported issue, the monitor as well as buttons were not working.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report their device had a dark display but the device's leds were illuminated.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Further investigation of the device determined the root cause of the reported issue was due to the system pcb assembly.It was confirmed that the device cannot be repaired.The customer will exchange this device for a new one and this device will be scrapped by stryker.
Event or Problem Description